# SDR SWAA2024031452670

- Difficulty date: February 15, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016; BS1016+11; RBL3 WL208. MARKED<[01] CORROSION ON TENSION STRAP AT AFT WET AREA BS 1016+11 RBL 3 WL 208 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT WET AREA TENSION STRAP IAW SRM 51-40-02-0G-0 AND DWG 147A5730 REV: C;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
